3-filiform Leibniz algebras of maximum length
- Autores: Camacho L.M.1, Cañete E.M.1, Gómez J.R.1, Omirov B.A.2
-
Afiliações:
- University of Seville
- Institute of Mathematics
- Edição: Volume 57, Nº 1 (2016)
- Páginas: 24-35
- Seção: Article
- URL: https://journals.rcsi.science/0037-4466/article/view/170320
- DOI: https://doi.org/10.1134/S0037446616010043
- ID: 170320
Citar
Resumo
We complete the description of 3-filiform Leibniz algebras of maximum length. Moreover, using the good structure of algebras of maximum length, we study some of their cohomological properties. Our main tools are the previous results by Cabezas and Pastor [1], the construction of an appropriate homogeneous basis in the considered connected gradation and the computational support provided by two programs implemented in Mathematica.
Sobre autores
L. Camacho
University of Seville
Autor responsável pela correspondência
Email: lcamacho@us.es
Espanha, Seville
E. Cañete
University of Seville
Email: lcamacho@us.es
Espanha, Seville
J. Gómez
University of Seville
Email: lcamacho@us.es
Espanha, Seville
B. Omirov
Institute of Mathematics
Email: lcamacho@us.es
Uzbequistão, Tashkent
Arquivos suplementares
